# SDR CA130815005

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: 83440221405
- Condition: Misinstalled
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RADAR ALTIMETER NR 1 PATCH CABLE WAS REPORTED TO HAVE THE CONNECTOR 3442-P4-1 ASSEMBLED WITH THE LOCKARM SPRING INSTALLED IN REVERSE.  THIS DISCREPANCY CAN CAUSE THE CONNECTOR TO DISENGAGE FAIRLY EASY.  ACFT AFFECTED: 4419 - 4444, EXCEPT.
